Pain Reliever, Fever Reducer, Cough Suppressant, Nasal Decongestant, Expectorant.
Active Ingredients Liqui-Gels: Acetaminophen 250 mg, Guaifenesin 100 mg, Pseudoephedrine HCl 30 mg, Dextromethorphan HBr 10 mg
Active Ingredients Caplets: Acetaminophen, USP 325 mg; Guaifenesin, USP 200 mg; Pseudoephedrine HCL, USP 30 mg; Dextromethorphan HBr, USP 10 mg.
Inactive Ingredients Liqui-Gels: D&C Yellow #10, FD&C Red #40, Gelatin, Glycerin, Iron Oxides, Lecithin, Mannitol, Pharmaceutical Glaze, Polyethylene Glycol, Povidone, Propylene Glycol, Simethicone, Sorbitan, Sorbitol, Water
Inactive Ingredients Caplets: Calcium Stearate, Colloidal Silicon Dioxide, Croscarmellose Sodium, D&C Yellow No. 10 Lake, FD&C Yellow No. 6 Lake, Hydroxypropyl Methylcellulose, Maltodextrin, Microcrystalline Cellulose, Polyethylene Glycol, Polydextrose, Povidone, Pregelatinized Starch, Stearic Acid, Titanium Dioxide, Triacetin.
For the temporary relief of minor aches and pains, headache, muscular aches and sore throat associated with cold or flu, and to reduce fever. Temporarily relieves cough due to minor throat and bronchial irritation and nasal congestion as may occur with a cold. Helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.
: Do not take this product for persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, emphysema, or if cough is accompanied by excessive phlegm (mucus), unless directed by a doctor. Likewise, if you have heart disease, high blood pressure, thyroid disease, diabetes, or difficulty in urination due to enlargement of the prostate gland, do not take this product unless directed by a doctor.
Alcohol Warning: If you consume 3 or more alcoholic drinks per day ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor. Do not take this product for more than 7 days (adults) or 5 days (children under 12) or for fever for more than 3 days unless directed by a doctor.
If pain or fever persists or gets worse, if new symptoms occur, or if redness or swelling is present, consult a doctor because these could be signs of a serious condition. If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. A persistent cough may be a sign of a serious condition. If cough or other symptoms persist, do not improve within 7 days, tend to recur, or are accompanied by fever, rash, or persistent headache, consult a doctor.
As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product.
Drug Interaction Precaution: Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson' disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product.
Directions: Follow dosage below: Do not exceed 4 doses in a 24-hour period. Adult Dose (and children 12 yrs. and over): Swallow 2 Softgels or caplets every 4 hrs.
Child Dose: (6 yrs. to under 12 yrs.): Swallow 1 Softgel or caplet every 4 hrs.
Children under 6--Consult your doctor.
KEEP THIS AND ALL DRUGS OUT OF THE REACH OF CHILDREN. IN CASE OF ACCIDENTAL OVERDOSE, SEEK PROFESSIONAL ASSISTANCE OR CONTACT A POISON CONTROL CENTER IMMEDIATELY. PROMPT MEDICAL ATTENTION IS CRITICAL FOR ADULTS AS WELL AS CHILDREN EVEN IF YOU DO NOT NOTICE ANY SIGNS OR SYMPTOMS.
How Supplied: Blister Packs of 12's and 20's
Storage Store at Controlled Room Temperature, Between 20°C and 25°C (68°F and 77°F).